# SDR YENA2024070500937

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271N
- Aircraft serial: 11695
- Aircraft time: 1,558 hours, 297 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Faulted
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#841, JFK-DUB. (ETOPS)'HF SELCAL ( HF 1 & HF 2 ) WOULD NOT WORK ON MULTIPLE FREQUENCIES WITH MULTIPLE ATC UNITS ( SELCAL (AMU) ); ACCOMPLISHED TEST NO FAULT REF AMM 23-11-00. SUCCESSFUL CALL ATTEMPTS ON TWO DIFFERENT FREQUENCY MDDR CLEAR MX-4 UPDATED.
